Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On collectionwise normality of locally compact, normal spaces

Author: Zoltán T. Balogh
Journal: Trans. Amer. Math. Soc. 323 (1991), 389-411
MSC: Primary 54D15; Secondary 03E35, 03E55, 54A35, 54D45
MathSciNet review: 989571
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that by adjoining supercompact many Cohen or random reals to a model of ZFC set theory, in the resulting model, every normal locally compact space is collectionwise normal. In the same models, countably paracompact, locally compact $ {T_3}$-spaces are expandable. Local compactness in the above theorems can be weakened to being of point-countable type, a condition that is implied by both Čech-completeness and first countability.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D15, 03E35, 03E55, 54A35, 54D45

Retrieve articles in all journals with MSC: 54D15, 03E35, 03E55, 54A35, 54D45

Additional Information

PII: S 0002-9947(1991)0989571-3
Keywords: Random and Cohen reals, forcing, supercompact cardinals, locally compact, collectionwise normal, normal Moore space conjecture, countably paracompact
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia